Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 9, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 3, 2011, 9:14 PM CDT for Dane County, Wisconsin. It was in force for 46 min. 18 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2011, 9:14 PM CDT (02:14 UTC)
- Expired
- Apr 3, 2011, 10:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County Dane County, WI
The radar
The Milwaukee radar (KMKX), 81 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 9:20 PM CDT | HAIL 1.75 | 1 E Mount Horeb, WI | SPOTTER REPORTED HEARING GLASS BREAK NEARBY. EXTENT OF DAMAGE CURRENTLY UNKNOWN. |
| Apr 3, 9:23 PM CDT | HAIL 1.25 | N Mount Horeb, WI | |
| Apr 3, 9:24 PM CDT | HAIL 0.5 | Madison, WI | HALF INCH HAIL REPORTED AT WMTV-TV STUDIOS. |
| Apr 3, 9:25 PM CDT | HAIL 1.5 | Mount Horeb, WI | |
| Apr 3, 9:30 PM CDT | HAIL 2 | Middleton, WI | |
| Apr 3, 9:33 PM CDT | HAIL 1.75 | 1 Nw Middleton, WI | |
| Apr 3, 9:33 PM CDT | HAIL 2.5 | 1 Ne Madison, WI | |
| Apr 3, 9:35 PM CDT | HAIL 2 | Middleton, WI | |
| Apr 3, 9:35 PM CDT | HAIL 2.75 | Middleton, WI | |
| Apr 3, 9:36 PM CDT | HAIL 2.5 | 1 Nw Middleton, WI | DELAYED REPORT. STILL LARGE AMOUNTS OF HAIL ON THE GROUND...AND ONE STONE STILL 2.25 INCHES ACROSS AFTER MELTING AS OF 1152 PM CDT. |
| Apr 3, 9:36 PM CDT | HAIL 2.5 | 4 Se Cross Plains, WI | MEASURED 2.25. |
| Apr 3, 9:38 PM CDT | HAIL 1.5 | Madison, WI | OBSERVED AT ULBRICH BOTANICAL GARDENS. VIEWER REPORT RELAYED BY WMTV-TV. |
| Apr 3, 9:39 PM CDT | HAIL 1.5 | 1 Ne Middleton, WI | |
| Apr 3, 9:39 PM CDT | HAIL 2 | 2 E Madison, WI | |
| Apr 3, 9:42 PM CDT | HAIL 1 | 1 Nne Middleton, WI | |
| Apr 3, 9:45 PM CDT | HAIL 1.75 | Madison, WI | |
| Apr 3, 9:51 PM CDT | HAIL 2.5 | Middleton, WI | RAQUETBALL SIZE HAIL. |
| Apr 3, 9:55 PM CDT | HAIL 1.75 | De Forest, WI | SIZEABLE AMOUNT OF GOLFBALL SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 17 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 8:54 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.2 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1790 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 1684 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 5.9
The text
As transmitted, in the capitals the NWS used until 2016.
426
WUUS53 KMKX 040214
SVRMKX
WIC025-040300-
/O.NEW.KMKX.SV.W.0009.110404T0214Z-110404T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
914 PM CDT SUN APR 3 2011
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 1000 PM CDT
* AT 912 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL.
THIS STORM WAS LOCATED NEAR MOUNT HOREB...AND MOVING NORTHEAST AT
65 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
VERONA AROUND 920 PM CDT.
SHOREWOOD HILLS...MIDDLETON AND FITCHBURG AROUND 925 PM CDT.
MAPLE BLUFF...MADISON CAPITOL SQUARE...MADISON TRUAX AIRPORT AND
I90/94 INTERCHANGE AROUND 930 PM CDT.
SUN PRAIRIE...COTTAGE GROVE...WINDSOR AND DE FOREST AROUND 935 PM
CDT.
MARSHALL AND DEERFIELD AROUND 940 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE PAOLI...
CAMP RANDALL STADIUM...HENRY VILAS ZOO...TOKEN CREEK...DELAVAN...
DEANSVILLE AND EAST BRISTOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING GOLF BALL SIZED HAIL IN LAFAYETTE
COUNTY. LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4290 8984 4301 8984 4328 8933 4328 8901
4304 8901 4286 8964 4286 8980
TIME...MOT...LOC 0213Z 239DEG 64KT 4296 8970
WIND...HAIL <50MPH 1.25IN
$$
GEHRING2 follow-up statements
298
WWUS53 KMKX 040225
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
925 PM CDT SUN APR 3 2011
WIC025-040300-
/O.CON.KMKX.SV.W.0009.000000T0000Z-110404T0300Z/
DANE WI-
925 PM CDT SUN APR 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DANE COUNTY
UNTIL 1000 PM CDT...
AT 920 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL. THIS
STORM WAS LOCATED NEAR MOUNT HOREB...MOVING NORTHEAST AT 65 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
VERONA AND FITCHBURG AROUND 930 PM CDT.
SHOREWOOD HILLS...MADISON CAPITOL SQUARE AND MIDDLETON AROUND 935
PM CDT.
MADISON TRUAX AIRPORT...MAPLE BLUFF...I90/94 INTERCHANGE AND MONONA
AROUND 940 PM CDT.
SUN PRAIRIE...WINDSOR...COTTAGE GROVE AND DE FOREST AROUND 945 PM
CDT.
DEERFIELD AROUND 950 PM CDT.
MARSHALL AROUND 955 PM CDT.
OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE CAMP
RANDALL STADIUM...HENRY VILAS ZOO...TOKEN CREEK...DELAVAN...
DEANSVILLE AND EAST BRISTOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 4290 8974 4293 8984 4301 8984 4328 8933
4328 8901 4304 8901 4286 8964
TIME...MOT...LOC 0225Z 238DEG 56KT 4300 8962
WIND...HAIL <50MPH 1.25IN
$$
WOOD861
WWUS53 KMKX 040236
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
936 PM CDT SUN APR 3 2011
WIC025-040300-
/O.CON.KMKX.SV.W.0009.000000T0000Z-110404T0300Z/
DANE WI-
936 PM CDT SUN APR 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DANE COUNTY
UNTIL 1000 PM CDT...
AT 933 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO
BASEBALL SIZE. THIS STORM WAS LOCATED NEAR MIDDLETON...MOVING
NORTHEAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MAPLE BLUFF...WAUNAKEE...MONONA AND MCFARLAND AROUND 945 PM CDT.
WINDSOR...MADISON TRUAX AIRPORT...DE FOREST AND I90/94 INTERCHANGE
AROUND 950 PM CDT.
SUN PRAIRIE AND DEERFIELD AROUND 955 PM CDT.
MARSHALL AROUND 1000 PM CDT.
OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE TOKEN
CREEK AND EAST BRISTOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL UP TO GOLF BALL
SIZE NEAR MOUNT HOREB BETWEEN 920 PM AND 923 PM CDT. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 4292 8945 4303 8964 4308 8970 4328 8933
4328 8901 4304 8901
TIME...MOT...LOC 0236Z 235DEG 43KT 4309 8952
WIND...HAIL <50MPH 2.75IN
$$
WOODWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 3:30 PM CDT, 5 hours 44 minutes earlier.
Area forecast discussion, Apr 3, 3:30 PM CDT, 5 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 PM CDT SUN APR 3 2011 .SHORT TERM... TONIGHT AND MONDAY...FORECAST CONFIDENCE MEDIUM TO HIGH. LOW PRESSURE IS EXPECTED TO MOVE EAST NORTHEAST FROM EASTERN IOWA ACROSS FAR SOUTHERN WISCONSIN THIS EVENING. SURFACE WARM FRONT SHOULD MOVE WITH THE LOW INTO THE SOUTHERN PORTIONS OF THE AREA. STRONG WARM AIR ADVECTION WITH THE WARM FRONT SHOULD BRING WARMER AND MORE MOIST AIRMASS INTO THE SOUTHERN HALF OF THE AREA. THESE FEATURES WILL COMBINE WITH MEAN LAYER CAPES OF 1000 TO 1500 J/KG AND STRONG LOW LAYER AND DEEP LAYER BULK SHEAR TO BRING THUNDERSTORMS BY MID EVENING. ELEVATED MIXED LAYER SHOULD BE OVERCOME TO ALLOW FOR CONVECTION TO INITIATE JUST TO THE SOUTHWEST OF THE AREA BY 00Z MONDAY...AND MOVE INTO SOUTHERN PORTIONS OF THE AREA BY 02Z PER LATEST HIGH RESOLUTION RAPID REFRESH MODEL. SEVERE STORMS STILL POSSIBLE GIVEN THE COMBINATION OF INSTABILITY...SHEAR AND BOUNDARIES. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE...WITH ISOLATED TORNADOES NEAR WARM FRONT IF LOW LEVEL CONVECTIVE INHIBITION CAN BE OVERCOME. SPC DAY 1 SLIGHT RISK IS REASONABLE ACROSS THE SOUTH HALF OF THE AREA...AND CAN REFERENCED FOR MORE DETAILED INFORMATION. AS LOW MOVES AWAY FROM THE AREA LATER TONIGHT...NORTHWEST WINDS GRADUALLY INCREASE ACROSS THE AREA. THEY BECOME BRISK AND GUSTY ON MONDAY...AS SURFACE PRESSURE GRADIENT TIGHTENS AND GOOD MIXING OCCURS WITHIN COLD AIR ADVECTION REGIME. TEMPERATURES SHOULD BECOME MILD NEAR AND SOUTH OF WARM FRONT THROUGH THE EVENING...THEN FALL LATER TONIGHT ACROSS THE AREA. TEMPERATURES SHOULD RISE ONLY A BIT ON MONDAY BEFORE FALLING AGAIN DURING THE AFTERNOON. STRONG VORTICITY MAXIMUM MOVING INTO AND ACROSS THE AREA LATER TONIGHT AND MONDAY MAY BE ENOUGH TO BRING SOME RAIN SHOWERS TO THE AREA. THIS FEATURE WILL HAVE TO DEAL WITH DRIER AIR WORKING INTO THE AREA. LEFT CHANCE POPS GOING FOR NOW. MONDAY NIGHT THROUGH WED...MEDIUM FCST CONFIDENCE DECREASING CLOUDS ARE EXPECTED MON NT IN THE WAKE OF THE UPPER TROUGH. A SHORTWAVE TROUGH WILL MOVE ACROSS THE NRN PLAINS AND MN TUE NT WHICH WILL SUPPORT WARM ADVECTION AHEAD OF IT OVER THE REGION FOR TUE/TUE NT. SWLY WINDS AND A DRY AIRMASS WILL LEAD TO MILD HIGH TEMPS TUE BEFORE CLOUDS INCREASE LATER IN THE AFTERNOON. A SFC TROUGH WILL THEN SLIDE SEWD INTO WI TUE NT AND LINGER ON WED BRINGING CHANCES OF LGT RAIN VIA WAA AND LOW LEVEL FRONTOGENESIS. SKY CONDITIONS WILL IMPROVE LATER ON WED WITH MILD TEMPS EXPECTED OVER THE SW CWA BUT COOL TEMPS NEAR THE LAKE. .LONG TERM... A LARGE UPPER TROUGH WILL DIG INTO THE WRN USA FOR THU INTO SAT AND THEN ATTEMPT TO MOVE INTO THE PLAINS ON SUN AND BEYOND. A COUPLE SERIES OF LOW PRESSURE SYSTEMS WILL MOVE OUT OF THE CENTRAL PLAINS AND AFFECT THE REGION FOR MUCH OF THE WEEK. RAIN IS LIKELY THU/THU NT WITH CHANCES OF RAIN DURING THE OTHER PERIODS. TEMPS AND THE INTENSITY OF RAIN AND TSTORMS WILL DEPEND ON THE TRACK AND EVOLUTION OF THE CYCLOGENESIS. && .AVIATION...THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS TAF SITES THIS EVENING...AS WARM FRONT AND LOW MOVE THROUGH FAR SOUTHERN WISCONSIN. EXPECT MVFR/IFR VISIBILITIES WITH MVFR CEILINGS WITH ANY OF THE THUNDERSTORMS. SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE DURING THE EVENING...ESPECIALLY ACROSS THE EASTERN TAF SITES. WINDS WILL VEER NORTHWEST BEHIND THE LOW AFTER 06Z TO 08Z MONDAY...AND WILL BECOME GUSTY ON MONDAY. GUSTS OF 25 TO 30 KNOTS ARE POSSIBLE DURING THE LATE MORNING AND AFTERNOON HOURS. MVFR/IFR CEILINGS OVERNIGHT SHOULD GRADUALLY BECOME MVFR ON MONDAY. SCATTERED RAIN SHOWERS WILL REMAIN POSSIBLE LATER TONIGHT AND MONDAY...WITH THE APPROACH AND PASSAGE OF STRONG UPPER LEVEL DISTURBANCE. && .MARINE...SMALL CRAFT ADVISORY CONTINUES UNTIL 03Z MONDAY FOR THE NEARSHORE WATERS. GUSTY EAST SOUTHEAST WINDS SHOULD SUBSIDE BELOW CRITERIA BY 00Z MONDAY...AS LOW PRESSURE MOVES TOWARD THE AREA. WAVES SHOULD REMAIN HIGH THROUGH 03Z BEFORE SUBSIDING. THUNDERSTORMS ARE EXPECTED THIS EVENING...WITH SEVERE STORMS WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED WATERSPOUTS POSSIBLE...ESPECIALLY SOUTH OF PORT WASHINGTON. TIGHT PRESSURE GRADIENT DEVELOPS ACROSS THE AREA LATE TONIGHT INTO MONDAY...AS LOW PRESSURE EXITS THE REGION. GUSTY NORTHWEST WINDS TO 30 KNOTS ARE EXPECTED BY MONDAY...AND WILL LINGER THROUGH MONDAY NIGHT. A SMALL CRAFT ADVISORY WILL BE NEEDED FOR THIS PERIOD...BUT WILL HOLD OFF UNTIL CURRENT ADVISORY EXPIRES THIS EVENING BEFORE ISSUING. GUSTY WEST WINDS MAY LINGER ON TUESDAY...BUT CONFIDENCE LOW WITH MODEL DIFFERENCES IN LOW LEVEL WIND SPEEDS MIXING TO THE SURFACE. LOW PRESSURE MOVING THROUGH THE REGION THURSDAY AFTERNOON AND EVENING MAY BRING GUSTY ONSHORE WINDS AND HIGH WAVES. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LMZ643>646. && SHORT/LONG TERM...20 VERY SHORT TERM/AVIATION/MARINE...08
Hazardous weather outlook, Apr 3, 1:17 PM CDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 117 PM CDT SUN APR 3 2011 WIZ046-047-051-052-056>060-062>072-041015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 117 PM CDT SUN APR 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS MAINLY THIS EVENING AND JUST BEYOND MIDNIGHT AS STRONG LOW PRESSURE AND ASSOCIATED WARM AND COLD FRONTS MOVES FROM EASTERN IOWA NORTHEAST TO JUST NORTH OF MILWAUKEE. STRONG TO SEVERE THUNDERSTORMS WILL ERUPT NEAR THE LOW AND TRACK INTO FAR SOUTHERN AND SOUTHEAST WISCONSIN. THE TORNADO THREAT WILL BE THE HIGHEST OVER ILLINOIS BUT THERE IS A SMALL PROBABILITY OF ISOLATED TORNADOES IN FAR SOUTHERN WISCONSIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. LMZ643>646-041015- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 117 PM CDT SUN APR 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THE EARLY EVENING FOR BRISK SOUTHEAST WINDS AND LARGE WAVES. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL FROM PORT WASHINGTON SOUTH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDS WILL LIKELY REACH SMALL CRAFT ADVISORY CRITERIA ONCE AGAIN FROM MONDAY THROUGH TUESDAY MORNING DUE TO BRISK NORTHWEST WINDS IN THE WAKE OF THE LOW. GEHRING WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Apr 3, 3:14 PM CDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
314 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 AM HAIL 1 NE WISCONSIN DELLS 43.64N 89.76W
04/03/2011 M1.75 INCH COLUMBIA WI TRAINED SPOTTER
1248 PM TSTM WND GST FRANKSVILLE 42.76N 87.91W
04/03/2011 M36.00 MPH RACINE WI TRAINED SPOTTER
&&
WIMBERLEYThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:52 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 24 min |
| Apr 3, 8:17 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 43 min |
| Apr 3, 8:50 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette | 25 min |
| Apr 3, 9:44 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Jefferson | 46 min |
| Apr 3, 9:50 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 25 min |
| Apr 3, 10:06 PM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette | 24 min |
| Apr 3, 10:09 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Sauk | 36 min |
| Apr 3, 10:18 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac | 42 min |
| Apr 3, 10:23 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Rock | 35 min |
| Apr 3, 10:36 PM CDT | Special Marine Warning | MKX | 99 min | |
| Apr 3, 10:45 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 26 min |
| Apr 3, 11:04 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Washington | 41 min |
| Apr 3, 11:23 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Sheboygan, Washington | 52 min |
| Apr 3, 11:54 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 23 min |
| Apr 4, 3:48 AM CDT | Small Craft Advisory | MKX | 23 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.